# SDR CA000614059

- Difficulty date: June 14, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 8,365 hours
- Engine: Pwa PT6A67D
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Tube
- Part number: 1299700321
- Condition: Cracked
- Location: De-Ice System
- Part time: 9,037 hours, 10,332 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) RT BLEED AIR FAIL WARNING LIGHT COME ON DURING FLIGHT. AFTER INVESTIGATION WE FOUND THAT LINE P/N 129-970032-1 WAS CRACKED AT WELDING JOINT OF THREADED FITTING.
